Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Computability and the morphological complexity of some dynamics on continuous domains

Abstract : The partially ordered set of compact intervals provides a convenient embedding space for the analysis of some Dynamical Systems. Crucial dynamical properties are transferred to it, while allowing an investigation of stability and chaoticity, in terms of computability, in particular in the presence of singularities. We will survey some results which display the connections between the geometric complexity of the dynamics and computability issues, as well as new relations between dynamic predictability and effective decidability.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-ens.archives-ouvertes.fr/hal-03319898
Contributeur : UAR 3608 République des savoirs Connectez-vous pour contacter le contributeur
Soumis le : lundi 16 août 2021 - 10:22:19
Dernière modification le : jeudi 17 mars 2022 - 10:08:28
Archivage à long terme le : : mercredi 17 novembre 2021 - 18:24:28

Fichier

2021_08_16_Computability_and_m...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Mathieu Hoyrup, Arda Kolçak, Giuseppe Longo. Computability and the morphological complexity of some dynamics on continuous domains. Theoretical Computer Science, Elsevier, 2008, 398 (1-3), pp.170-182. ⟨10.1016/j.tcs.2008.01.048⟩. ⟨hal-03319898⟩

Partager

Métriques

Consultations de la notice

13

Téléchargements de fichiers

19